Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mom2byz

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mom2byz

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Georgia
  1. mom2byz

    Somewhere in Month Two...

    I'm officiallly off the prednisone now, which is a good thing since that drug can cause a myriad of problems too. I got a couple of cysts within the last week. One right at the base of my chin and one at the corner of my mouth. They seem to be healing/reducing in size much quicker than before-maybe since the prednisone is still in my system... overall, my skin looks fabulous. I honestly can say it has been years since I could apply such little makeup. Still trying to be realistic but this sure
  2. mom2byz

    Day 32

    Hey Amy, I'm sorry to hear about the cysts. Yes it can be embarrassing to leave the house at any time without make-up, especially during a breakout... but it definitely helps to let your derm see the full unadulterated version of your face. The prednisone, i'm ont 20 mg for 2 weeks, and then 10 mg for 2 weeks... and at my month 2 appt she will re-asses to see how things are doing. But it is definitely working for me... my face was clear of most active spots within a couple of days. I will defini
  3. mom2byz

    Day 35

    We must be very close in our journeys. I had a problem with inflammation and the derm prescribed predinose--what a wonder to be clear-I had the exact same experience!! I only wish it would last!! On the flip side, my hair loss is significant. Are you having trouble with that? The derm also decreased my does to 40mg every other day in hopes to deter so much loss. I am so bummed that if this amount of hair loss continues, I'll have no choice but to abandon treatment.
  4. mom2byz

    Clear!!

    Today felt so good that I have to write about it-though I am certain it will not last. The predisone did a number on my face and made it beautifully clear! The redness is G.O.N.E. I still have a small area on the left of my chin. I wore very little make-up this morning to church and it felt SO good. I know that it will all come back after I stop the prednisone but just for a day it felt great. On the down side, my hair is falling out like gangbusters. If this continues, I will be bald and I a
  5. mom2byz

    Clear!!

    Today felt so good that I have to write about it-though I am certain it will not last. The predisone did a number on my face and made it beautifully clear! The redness is G.O.N.E. I still have a small area on the left of my chin. I wore very little make-up this morning to church and it felt SO good. I know that it will all come back after I stop the prednisone but just for a day it felt great. On the down side, my hair is falling out like gangbusters. If this continues, I will be bald and I a
  6. mom2byz

    Day 25

    I feel your pain!! I am 40 so a few years older than you and frustrated. I started having acne at about age 20. I pretty much ran the gamut of products since then. So now I am one month in on Accutane. I am noticing a big difference in the smoothness of my skin already but like you. I am afraid that the acne will return after Accutane. IF I even finish it... I am having a substanial amout of hair loss and wondering how much will fall out and will it grow back....
  7. mom2byz

    1 month update

    Well, its time for an entry. I came back from PA so exhausted and had so much to do to catch. On top of that my mother-in-law was here visiting another week... I made it to the one-month mark. I have had no excessive dryness and my lips are not even remotely chapped. Though I use Aquaphor many times a day to prevent it. My face looks more smooth than it has in years! Except where I have active/healing cysts, of course. My husband mentions to me often that he cannot believe how smooth my fa
  8. mom2byz

    Day 32

    We are really close in this journey. I had my 1 month check-up yesterday. The derm put meon Prednisone too. 40mg every day for a week and 20 for week 2. Ths cysts were so bad, but have improved over the last 4 days or so. I actually wore no make-up to the office so he could really see it. EMBARRASSING! He also decreased my dose to 40mg every other day this month. I think do to the hair loss. Was dpsage are you taking?
  9. hey thanks for stopping by and leaving a comment. no, fortunately, i never did experience any abnormal hair loss - but from what i have read, that's not an uncommon side effect. could you get a 2nd opinion?

    1. mom2byz

      1.5 years after Sotret

      Hey Sarah, I'm sorry that you are dealing with this again. I checked out your pictures and I think that your face still looks awesome but I understand your frustration. I am on accutane now about to complete 1 month...did you notice hair loss? My derm office is saying that it is just from dryness but I am not convinced of that...
    2. mom2byz

      cystic acne at 40!

      I did one course of Accutane, and my acne went away for about a month. I've never been injected with anything, or had them surgically excised, or been told I've got acne congoblata. All my derms tell me to be "patient." I get cysts just like yours!! They are huge and have several heads. I am also 40. I finally got so sick of it that I started Accutane about 3 weeks ago. I hope it makes me clear and KEEPS me clear!! I have been intected MANY times! I feel your pain!!
    3. mom2byz

      Day 91

      Oh My Word, girl!! I am totally freaked out over your post!! I am also 40 with acne and it really sucks!! I am sooo looking for an end to this. I am on day 18 and my face looks like a war zone and I make excuses to stay home ALL.THE. TIME. I am wondering if I shouldn't have started this med....
    4. mom2byz

      STRESSSS

      Well, it has been a few days since I have written. My mom got really ill (bacterial infection in her blood) and I flew to Pittsburgh and back in 5 days. As per the accutane experience, I'm feeling a little tired but perhaps that could be the stress of my mom being so sick... But my face, OH MY WORD!!! It is awful! I get new cysts everyday. Mostly around my mouth and chin. Many look like they are several that have joined together. I canNOT even pretend to try to cover them with make-up.
    5. I have those injections several times. Not since starting Accuatne though. My acne is so painful that I actually love getting those injections. In about 2-3 days, the cyst is gone! In just a few hours they stop hurting.
    ×